# SDR SWAA2024011628023

- Difficulty date: December 5, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BTW BS 540 TO BS 559 AIR CONDITIONING BAY LT SIDE 2023-751566<[01] REPLACED SUPPORT BRACKET LOCATED BTW BS 540 TO BS 559 AIR CONDITIONING BAY LT SIDE IAW B737-800 SRM 51-40-02-0G-0;[02] REPLACED SUPPORT BRACKET LOCATED BTW BS 540 TO BS 559 AIR CONDITIONING BAY LT SIDE IAW B737-800 SRM 51-40-02-0G-0
